Dizziness, Nausea And Vomiting After Taking Medication?

Illustration of Dizziness, Nausea And Vomiting After Taking Medication?
Illustration: Dizziness, Nausea And Vomiting After Taking Medication? post.healthline.com

The day after taking clozapine and risperidone I experienced dizziness and nausea and severe vomiting, after going to the hospital it turned out that I had vertigo. Is this a sign that I am not suitable for the drug?

1 Answer:

Hi,


There are many causes of dizziness, dizziness accompanied by nausea and vomiting may be caused by several conditions including:

vertigo, a condition in which you experience the feeling of yourself spinning or the environment moving around, the symptoms are often followed by nausea and vomiting
tension type headache, severe headache, feeling heavy like being tied or heavy
gastritis, a condition of irritation of the stomach wall due to increased stomach acid, can cause symptoms of abdominal pain, nausea, vomiting, and headaches

If you have checked into the hospital, the diagnosis is usually based on the results of your examination and your current condition. The causes of vertigo are of various types including:

BPPV (Benign Paroxysmal Positional Vertigo), which is vertigo that occurs when a certain head position changes
Meniere's disease, a disorder of the inner ear that causes balance disorders and a sensation of spinning
Vestibular neuritis, which is inflammation of the auditory nerve, the symptoms are ringing in the ears and complaints of the feeling of spinning
certain medications that cause ear problems, such as certain antibiotics
tumor

If the symptoms of severe nausea and vomiting are usually caused by BPPV, but if dizzy spins or prolonged symptoms should be examined further to find the underlying cause. The drugs clozapine and risperidone are anti-psychotic drugs, both drugs do have some side effects including headache, drowsiness, dizziness, nausea, blurred vision, constipation / difficulty defecating, dry mouth, tremors, palpitations, restlessness, insomnia. You should further consult with your psychiatrist to discuss the vertigo symptoms you are experiencing, whether they may be related to the type of drug you are taking or whether the dosage needs to be adjusted or whether it is pure vertigo.


Some things you need to pay attention to:

avoid sudden movements
get enough rest
get enough sleep
slowly as it changes position
take medication as directed by the doctor
consult further

read about clozapine, risperidone, vertigo


hopefully useful, thank you


dr. Danny

: by

Related Question

Child’s Body Weight Is Not Optimal At The Age Of 14 Months.?

Child’s Body Weight Is Not Optimal At The Age Of 14 Months.?

(1 year ago)

want to ask, my daughter is 14 months old but her body height is 6.9 kg and 76 cm last check yesterday. Not able to walk. Then check the Mantoux result is negative. But there’...

3 Weeks Menstruation Has Not Been Completed While Being Pregnant?

3 Weeks Menstruation Has Not Been Completed While Being Pregnant?

(1 year ago)

,, I want to ask you again promil but now I menstruate usually I menstruate for a long time 3 days if not 7 days but this time I want it 3 weeks ago, too, it has been broken becaus...

Causes And Ways To Deal With Nasal Congestion Accompanied By Sore Throat?

Causes And Ways To Deal With Nasal Congestion Accompanied By Sore Throat?

(1 year ago)

good night, here I want to ask related to what I have been feeling. first starting from the morning when I wake up my nose is always clogged with mucus (snot) accompanied by sneezi...

Leave a Reply

Your email address will not be published. Required fields are marked *